Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Stabbing pain and swelling in vagina, spotted blood. Taking birth control pills. Is it Herpes infection?

Hi doctor, I m currently on my birth control pills, however I m not very consistent with it. My boyfriend was gone for two weeks and when he got back, we had sex immediately. Right after intercourse, that s when I started experiencing swollen vagina , it hurts so much for me to walk or even sit sometimes. When I urinate, it would feel like a sharp object is stabbing me, or an intense burning sensation, as well as a foul odor. I also experiencing some brown discharge and spotting blood as well. I went to have it checked out, and the place told me that it could be a sign of herpes or an ulcer to an infection. That got me worried because I got tested in may and all my test result came back negative. I d been with the same partner since then. The inner of my vagina hurts so bad that when the doctor tried to get a sample of the inside of my vagina with a q-tip, I can barely stand it. So my question for you is that all these symptoms that I currently have , can it be cause due to rough sex and the tearing of my vagina or it could be something more serious. Also the doctor prescribed me acyclovir , but I know that I don t have heroes because my test result was negative before and I stayed with the same partner. Please help me find out the cause and cure to my symptom. I m still waiting for the test result to come back and I can t afford urgent care at the moment.
Asked On : Sat, 8 Dec 2012
Answers:  0 Views:  26 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor